# SDR AALA20100402DFW02

- Difficulty date: April 2, 2010
- Submitted: September 2, 2010
- Operation: Air carrier
- Aircraft: N488AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49681
- Aircraft time: 62,315 hours, 32,306 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Regulator
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED FUMES AND SMOKE IN CABIN.  EMERGENCY DECLARED RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LEFT PRESSURE REGULATOR AND ACCOMPLISHED BURN OUT OF HIGH PRESSURE PNEUMATIC DUCTING.  SYSTEM GROUND CHECKED NORMAL OPERATION.
